Discussions By Condition: Medical Errors


Posted In: Medical Errors 2 Replies
  • Posted By: Anonymous
  • October 24, 2007
  • 06:47 PM


I have been suffering with headaches on and off and for a long time I have been told that it could be my BC Pills. I haven't had an episode lately but I tend to get light headed and feel like I am going to pass out especially in how weather or crowded places. Does anyone have the same problem as I...My doctor's don't seem concerned about it. They tell me it can be stress or dehydration. Please advice.

Reply Flag this Discussion

2 Replies:

  • sounds like low blood pressure i had the same problem until i bought one of those at home blood pressure monitors, i kept my readings and then showed them to my doctor, i'm now on the right meds and feeling a lot:) better
    jbell43 3 Replies
    • October 29, 2007
    • 04:35 PM
    • 0
    Flag this Response
  • You should really look into Postural Orthostatic Tachycardia Syndrome, suffered from it for years, got a dx now I'm better.
    Anonymous 42,789 Replies
    • November 1, 2007
    • 05:01 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?